# SDR UIEA2021072001600

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,269 hours, 18,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ROTATION DURING TAKEOFF A LIGHT HAZE OR SMOKE WAS OBSERVED AROUND THE FIRST OFFICER POSITION ALONG WITH A SOUR SMELL. THE HAZE DISSIPATED IMMEDIATELY AND THE SMELL SUBSIDED AFTER A FEW MINUTES( PERFORMED INSPECTION IAW 05-51-56 -202-001 CONTAMINATION REMOVED FROM AIR CONDITIONING AND PNEUMATIC SYTEM . OPS CHECKS OK, ACFT OK TO CONTINUE  )
